However, a side effect of both medications is laryngitis. I recently had laryngitis for 6 weeks. It started as a virus and would not go a way. I decided it was my atrovent neb (an anticholinergic like Spiriva). My allergist thought it was my Dulera (inhaled combination med like Advair). I eliminated the atrovent and reduced my Dulera and the laryngitis healed.
She needs to discus any changes in dosage with her doctor before making changes. I had already been discussing the changes with my doctor as my asthma had become much better controlled. I just pushed up the timeline on one and she made the other.
When using inhaled corticosteroids, some of the drug may deposit in your mouth and throat and cause laryngitis. This can cause coughing, hoarseness, dry mouth and sore throat. Gargling and rinsing the mouth after each puff on your corticosteroid inhaler, may help to prevent mouth and throat irritation.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.